# SDR CA131118017

- Difficulty date: November 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 7,404 hours
- Engine: Pwa PT6A114A
- Propeller: Hartzl HCB3TN3
- System (JASC): 2213 · Flight Controller
- Part: Indicator
- Part number: 060001700
- Condition: Erratic
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON GPS APPROACH, VFR CONDITIONS, THE PILOT NOTICED THAT THE FLIGHT COMMAND INDICATOR WAS OSCILLATION VERTICALLY PRIOR TO THE AUTO PILOT DISCONCERTING. THE APPROACH WAS CARRIED OUT MANUALLY WITH OUT INCONTINENT.  MAINTENANCE REPLACED THE FLIGHT COMMAND INDICATOR WAS REPLACED AND THE SYSTEM WAS GROUND FUNCTION CHECKED SERVICEABLE.
